Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Red rings with white hard substance in middle, Dr suggested bite, gave steroid shot, cream. Still pain. Why ?

I have been but and went to doctor he said its a bite but we dot know what he gave me a steriod shot and pack along with a cream it s red ring two inches up and down white hard middle within 12 hours 3 liquid filled blisters formed. Woke me up out of sleep last night burning pain. Still have pain. Can I post a pic here? No noticeable gang marks.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. Chadand.. wait for 2 to 3 days and see, the swelling will reduce..
if it doesn't decrease, and if there is pain,discharge ,
and discoloration of skin , then you need to consult surgeon..

Take care..
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor